# SDR CALA2025073107118

- Difficulty date: July 29, 2025
- Submitted: July 31, 2025
- Operation: Air carrier
- Aircraft: N57868
- Make and model: Boeing 757-33N
- Aircraft serial: 32590
- Aircraft time: 68,402 hours, 21,046 cycles
- System (JASC): 3810 · Potable Water System
- Part: Potable Water
- Condition: Contaminated
- Location: Zone 100
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

POTABLE WATER SMELLS AND TASTES LIKE CHEMICAL WATER TANK NEEDS TO BE FLUSHED.  PERFORMED FIM 38-10 TASK 801-C1.  FLUSHED WATER SYSTEM NO DEFECTS NOTED AT THIS TIME.
